# SDR U2RA201406060013

- Difficulty date: June 6, 2014
- Submitted: June 28, 2014
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 85,216 hours, 12,248 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Part time: 85,216 hours, 12,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW TASK CARD 53-852-01-01 FOUND AFT CARGO DOORWAY CEILING PANEL SUPPORT AT STATION 1900 RT OF BL 84 CRACKED.  CRACK LENGTH .7 INCHES.
